MathSciNet Relay Station
MathSciNet bibliographic data
MR497482 (80j:60060) 60G25 (42A10)
Seghier, A. Prédiction d'un processus stationnaire du second ordre de covariance connue sur un intervalle fini. (French) Illinois J. Math. 22 (1978), no. 3, 389–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement